# SDR HEEA078049

- Difficulty date: February 26, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,697 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: PM212302
- Part serial: NA
- Condition: Broken
- Location: Cyclic Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CYCLIC STICK SWITCH IS BROKEN.
